# SDR CA000712003

- Difficulty date: June 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Fitting
- Part number: 2050318181
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CRACK WAS FOUND AROUND THE HANGER BOLT HOLES. REPLACED SERVICEABLE PARTS.
